Facebook Pixel
EmpowHER Guest

Is the pain in my right leg result of taking dane-35?

By Anonymous August 16, 2016 - 10:01pm
Rate This

Hi. I'm 20 years old. I have pco and high testosterone level (but not much). The doctor prescribed me diane-35 for 6 months. At the first month I had a little breast pain. Now it's my 2nd month and after taking first pill I had a pain on my right leg. Now I don't know that must I stop taking pills or not? And what's the reason of the pain in my leg? Please, answer my question. Thanks in advance.

Add a Comment2 Comments

HERWriter Guide

Hi Anon!

Thank you for your question!

Blood clots can form as a result of being on the birth control pill. It's not common but it can certainly happen. This may or may not be causing the pain in your leg but please put a call into your doctor immediately (today) for advice.


August 17, 2016 - 7:17am
(reply to Susan Cody)

Thank you very much for the advice, Susan. I wrote to my doctor first time , but she had said this pain isn't caused by these pills, if caused by pills this pain would be at first month. But I'm afraid. It's the 10 days that I have a little pain, numbness and tingling in the back of my lower leg and foot. :/ (p.s. I'm the same girl but I opened account :))

August 17, 2016 - 12:17pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!